# SDR DALA2024100409707

- Difficulty date: September 29, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 73,598 hours, 24,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMER LIGHTS SWITCH BROKEN. CORRECTIVE ACTION: REPLACED CKPT EMER LIGHT COVER PER B757 AMM 33-50. (6156286)
